# SDR ASAA2022012737304

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 33,622 hours, 10,696 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Bleed Valve
- Part number: 1821M60P04
- Part serial: GRTN0898
- Condition: Faulty
- Location: #1 Engine
- Part time: 33,642 hours, 10,702 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD #78273000, #1 ENG HAS SHORT TIME FAULT 75-30601, TBV POSITION SIGNAL DISAGREE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE TRANSIENT BLEED VALVE IAW B737-900 AMM 75-23-01-000-801-F00/400-801-F00. ACTUATORS TEST GOOD & IDLE POWER LEAK CHECK GOOD. NO FAULTS IN CDU. ETOPS GROUND TESTS SUCCESSFUL.
